# SDR SIMA2012020001

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 29,977 hours, 27,982 cycles
- System (JASC): 5240 · Service Doors
- Part: Profile
- Part number: 14521956001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SCREW HOLES IN BOTTOM OF SERVICE DOOR ARE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-52MR-301.  THE AIRCRAFT WAS RETURNED TO SERVICE.
